# SDR AALA20100722TUL12

- Difficulty date: July 22, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 55,615 hours, 28,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BLEND OUT FOR CORROSION REMOVAL IS BEYOND LIMITS AT STATION 1197 TO 1202 ON SEAT TRACK NUMBER 3.  INSTALLED SEAT TRACK REPAIR PLUG AT STATION 1198.5 TO 1202 PER AARD 53-20-00-10.
